# SDR AALA202311280231

- Difficulty date: September 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT RACK 80VU RIGHT HAND LOWER LATERAL FORKEND FITTING WORN BETWEEN FR 23 AND FR 24 AT S32R. REPLACED FORKEND FITTING PER EA 348350.
